# SDR YENA2025062000639

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 43,653 hours, 8,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#423, JFK-LAX.  AIR PACK 2 OVHT AFTER STARTING APU. SMOKE REPORTED IN CABIN; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR AS TYPE 6 LEVEL B, ACM GRINDING AND MAKING ODOR. LOCKED OUT #2 PACK REF LG PG 4273641 ITEM 2. DECONTAMINATION LEVEL B WAS C/W PER TSM 05-50-00-810-831-A.AS PRECAUTIONARY R+R BOTH RECIRC FILTERS PER AMM 21-21-41. A/C OK FOR SERVICE.
